This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Reply to “Modafinil and Antipsychotic-Induced Sedation”

Eugene H. Makela

Published: February 1, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

In July 2002, I reported a case of modafinil-associated clozapine toxicity wherein treatment of clozapine-induced sedation was accompanied by a doubling of serum clozapine levels and signs of toxicity.2 It was hypothesized that there was a possible metabolic interaction between modafinil and clozapine, perhaps inhibition of cytochrome P450 2C19 by modafinil, raising serum clozapine levels.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...